I take Adderall in the morning and take all my other meds at night. My problem is that I am fine during the day and evening but at night even before I take my meds I feel like I need to throw up and its getting to the point where its every night. I don't know what else it could be that is making it like this. I really don't want to change meds since I'm mostly stable but I'm tired of getting sick too. Any suggestions or help?
Could it be my meds?
- 23 Sep 2010 by Princess22008
- 23 Sep 2010
- adderall, ativan, cymbalta, lamictal, seroquel, topamax, bipolar disorder
Added 23 Sep 2010:
At night I take Seroquel, Lamictal, Cymbalta, Topamax, Ativan. But I get sick before I take it, not after I take it so I don't know if the time difference is too long for them to be causing the stomach problems.
At least you know you wont be losing your meds in the process of ralphing. My aunt has dialysis every morning imagine someone taking all your blood out of your body cleaning it then putting it back in your body. That alone would make me ralph at home before and while im having the treatment done. To control that she takes promethezine for nausea it really helps her alot it may even be her meds but with the promethazine she can handle anything that may make her sick it really works well. Maybe you can suggest this to your doctor and see what he or she thinks.
I truly don't want to say anything that might be harmful, but, I would take this list to a pharmacist and ask if the combo, or any of them might be causing the nausea/vomiting. Pharmacists are the true experts on meds, but yeah, I would say you may be having a reaction to the combo. Hope you get some answers soon, I know how miserable nausea/vomiting is.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 3 answers
Posted 23 Aug 2010 • 1 answer
Posted 28 Sep 2010 • 2 answers
Posted 8 Oct 2010 • 1 answer
Posted 4 Nov 2010 • 2 answers